# SDR ASAA95023

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK THE OVERHEAD EMERGENCY EXIT LIGHTS IN FIRST CLASS WERE FOUND INOPERATIVE.  REPLACED PACK BATTERIES AND LIGHTS OPERATED NORMALLY.  (W)
